MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent restenosis occurred.On (b)(6) 2024, the patient presented with atherosclerosis of native arteries of extremities with intermittent claudication and rest pain in the left leg.The patient had severe lower leg pain and loss of sensation in the left foot for the past 2 weeks and was unable to sleep due to left foot pain.The patient underwent left to lower extremity arteriogram, which revealed long segment occlusion of the left superficial femoral artery (sfa) and proximal popliteal artery with the two-vessel runoff to foot.There was successful recanalization of the left femoropopliteal segment using 3.4mm jetstream atherectomy for a total of 18.52 minutes, followed by 5mm x 150mm balloon angioplasty, and then placement of a 6mm x 120mm eluvia drug-eluting stent in the distal sfa/proximal popliteal artery.Post dilation performed using a 5mm x 150mm balloon.No residual stenosis.Patient tolerated the procedure well.No immediate procedural complications.On (b)(6) 2024, the patient presented with atherosclerosis of native arteries of extremities with rest pain in the left leg.There was worsening of left foot pain for the past 2 weeks with duplex evidence of left femoropopliteal occlusion.The patient underwent a left lower extremity arteriogram, which revealed long segment occlusion in the left sfa and proximal popliteal artery with a diffuse preocclusive disease in mid popliteal artery and more than 70% stenosis in proximal anterior tibial artery and the tibioperoneal trunk and proximal peroneal occlusion.Access was obtained, and mechanical atherectomy of the left femoropopliteal segment was performed in a proximal to distal fashion using 2.4-3.4 mm jetstream device for a total of 15.07 minutes.Post atherectomy, balloon dilation performed using 3.5mm x 150mm balloon in a distal to proximal fashion.Then, stenting of the more than 40% residual stenosis in proximal left sfa performed using a 6 mm x 120 mm eluvia drug-eluting stent.Post dilation performed using 5 mm x 150 mm balloon.Then, left upper leg arteriogram obtained which showed widely patent left femoropopliteal segment.Two-vessel anterior tibial and peroneal runoff to left ankle.Patient tolerated the procedure well.No immediate procedural complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19922022
Report Number2124215-2024-48621
Device Sequence Number12806422
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public08714729876618
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0032853487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/06/2024
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale